# SDR SWIA201023449

- Difficulty date: January 3, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 19,601 hours, 16,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6374 - EMERGENCY EXIT LIGHT BESIDE MAIN CABIN DOOR INOP.  RELAMPED.
